• (with Catalin Carstea), Size estimates for the inverse boundary value problems of isotropic elasticity and complex conductivity in 3D, preprint.
  • (with Eemeli Blasten and Leo Tzou), Uniqueness for the inverse boundary value problem with singular potentials in 2D, preprint.
  • (with Catalin Carstea), Uniqueness for the two dimensional Calderon's problem with unbounded conductivities, preprint.
  • (with T Li, T-M Huang, W-W Lin), An efficient numerical algorithm for computing densely distributed positive interior transmission eigenvalues, Inverse Problems, Volume 33, Number 3, Published 7 February 2017.
  • (with Horst Heck), Optimal stability estimate of the inverse boundary value problem by partial measurements, Rend. Istit. Mat. Univ. Trieste, 48 (2016), 369-383.
  • (with Herbert Koch and Ching-Lung Lin), Doubling inequalities for the Lame system with rough coefficients, Proc AMS, 144 (2016), no. 4, 5309-5318.
  • (with Blair Davey and Carlos Kenig), The Landis Conjecture for variable coefficient second-order elliptic PDEs, Transactions of AMS, to appear.
  • (with E Francini, C-L Lin, S Vessella), Three-region inequalities for the second order elliptic equation with discontinuous coefficients and size estimate, J. Differential Equations, 261 (2016), no. 10, 5306-5323.
  • (with M Di Cristo, E Francini, C-L Lin, S Vessella), Carleman estimate for second order elliptic equations with Lipschitz leading coefficients and jumps at an interface, J. Math. Pures Appl., In press.
  • (with Ru-Yu Lai and Victor Isakov), Increasing stability for the conductivity and attenuation coefficients, SIAM J Math Anal., 48 (2016), no. 1, 569–594.
  • (with Carlos Kenig), Unique continuation for the elasticity system and a counterexample for second order elliptic systems, Harmonic Analysis, Partial Differential Equations, Complex Analysis, Banach Spaces, and Operator Theory (Volume 1) (2016), 159-178.
  • (with Carlos Kenig), Quantitative uniqueness estimates for second order elliptic equations with unbounded drift, Math. Research Letters, Vol 22 (2015), 1159-1175.
  • (with Carlos Kenig and Luis Silvestre), On Landis’ conjecture in the plane, Comm PDE, Vol 40 (2015), 766-789.
  • (with Ru-Yu Lai and Gunther Uhlmann), Inverse boundary value problem for the Stokes and the Navier-Stokes equations in the plane, Arch. Rational Mech. Anal., Vol 215 (2015), 811-829.
  • (with Victor Isakov), Increasing stability for determining the potential in the SchrÅ‘dinger equation with attenuation from the Dirichlet-to-Neumann map, Inverse Problems and Imaging, Vol 8 (2014), 1139-1150.
  • (with M Di Cristo, C-L Lin, A Morassi, E Rosset, S Vessella), Doubling inequalities for anisotropic plate equations and size estimates of inclusions, Inverse Problems, Vol 29 (2013), 125012.
  • (with Tu Nguyen), Estimate of an inclusion in a body with discontinuous conductivity, Bulletin Inst. Math. Academia Sinica, New Series (Special issue dedicated to Neil Trudinger’s 70th birthday).
  • (with Victor Isakov, Sei Nagayasu, and Gunther Uhlmann), Increasing stability of the inverse boundary value problem for the SchrÅ‘dinger equation, Contemporary Mathematics, Vol 615 (2014), 131-141.
  • (with Ching-Lung Lin), Quantitative uniqueness estimates for the general second order elliptic equations, J. of Funct. Anal., Vol 266 (2014), 5108-5125.
  • (with Hyeonbae Kang and Graeme Milton), Bounds on the volume fraction of the two-phase shallow shell using one measurement, J. of Elasticity, Vol 114 (2014), 41-53.
  • (with Hyeonbae Kang and Graeme Milton), Equivalence of inverse problems for 2D elasticity and for the thin plate with finite measurements and its applications. (unpublished)
  • (with Michele Di Cristo, Ching-Lung Lin, Sergio Vessella), Detecting a general inclusion in the shallow shell, SIAM J Math Anal., Vol 45 (2013), 88-100.
  • (with Ting Zhou), Enclosure methods for the Helmholtz-type equations. (a book chapter in Inside Out II edited by G. Uhlmann).
  • (with Vladimir Sharafutdinov), Tomography of small residual stresses, Inverse Problems, Vol 28 (2012), No 6, 65017-65033 (17).
  • (with Sei Nagayasu and Gunther Uhlmann), Increasing stability in an inverse problem for the acoustic equation, Inverse Problems, Vol 29 (2013), 025012, 11 pp.
  • (with Ching-Lung Lin), Quantitative estimates of the stationary Navier-Stokes equations at infinity and uniqueness of the solution, preprint.
  • (with Ching-Lung Lin), Doubling inequalities for the Lame system. (unpublished)
  • (with Michele Di Cristo and Ching-Lung Lin), Quantitative uniqueness estimates for the shallow shell system and their application to an inverse problem, Ann. Sc. Norm. Super. Pisa Cl. Sci., (5) Vol. XII (2013), 43-92.
  • (with Tu Nguyen), Quantitative uniqueness estimate for the Maxwell system with Lipschitz anisotropic media, Proc AMS., 140 (2012), 595-605.
  • (with Ching-Lung Lin, Gen Nakamura, and Gunther Uhlmann), Quantitative strong unique continuation for the Lame system with less regular coefficients, Methods Appl. Anal., Vol. 18 (2011), 85-92.
  • (with Ching-Lung Lin and Gunther Uhlmann), Asymptotic behavior of solutions of the stationary Navier-Stokes equations in an exterior domain, Indiana Univ. Math. J., Vol 60, (2011), 2093–2106.
  • (with Sei Nagayasu and Gunther Uhlmann), Reconstruction of penetrable obstacles in acoustic scattering, SIAM J. Math. Anal., Vol 43 (2011), 189-211.
  • (with Ching-Lung Lin and Sei Nagayasu), Quantitative uniqueness for the power of Laplacian with singular coefficients, Ann. Sc. Norm. Super. Pisa Cl. Sci. (5), Vol X (2011), 513-531.
  • (with Ching-Lung Lin and Gen Nakamura), Quantitative uniqueness for second order elliptic operators with strongly singular coefficients, Revista Matematica Iberoamericana, Vol 27 (2011), 475-491.
  • (with Ching-Lung Lin and Gunther Uhlmann), Optimal three-ball inequalities and quantitative uniqueness for the Stokes system, DCDS-A, (Special issue dedicated to Professor Louis Nirenberg on the occasion of his 85th birthday), Vol 28 (2010), 1273-1290.
  • (with Ching-Lung Lin and Gen Nakamura), Optimal three-ball inequalities and quantitative uniqueness for the Lame system with Lipschitz coefficients, Duke Math. J., Vol 155 (2010), 189-204.
  • (with Sei Nagayasu and Gunther Uhlmann), Depth dependent stability estimate in electrical impedance tomography, Inverse Problems, Vol 25 (2009), 075001.
  • (with Gunther Uhlmann), Unique continuation property with general residual stress, Inverse Problems and Imaging (Special Issue dedicated to Professors David Colton and Rainer Kress on the occasion of their 65th birthdays) , Vol 3 (2009), 309-317.
  • (with Gunther Uhlmann and Chin-Tien Wu), Reconstruction of inclusions in an elastic body, J. Math. Pures Appl., Vol 91 (2009), 569-582.
  • (with Hideki Takuwa and Gunther Uhlmann), Complex geometrical optics solutions for anisotropic equations and applications, J. Inv. Ill-Posed Problems, Vol 16 (2008), 791-804.
  • (with Gunther Uhlmann), Reconstructing discontinuities using complex geometrical optics solutions, SIAM J. Appl. Math., Vol 68 (2008), 1026-1044.
  • (with Xiaosheng Li), Determination of viscosity in the stationary Navier-Stokes equations, J. Differential Equations, Vol 242 (2007), 24-39.
  • (with Victor Isakov and Masahiro Yamamoto), An inverse problem for a dynamical Lame system with residual stress, SIAM J. Math. Anal., Vol 39 (2007), 1328-1343.
  • (with Horst Heck and Xiaosheng Li), Identification of viscosity in an incompressible fluid, Indiana Univ. Math. J., Vol 56 (2007), 2489-2510.
  • (with Mikko Salo), Complex spherical waves and inverse problems in unbounded domains, Inverse Problems, Vol 22 (2006), 2299-2309.
  • (with Horst Heck and Gunther Uhlmann), Reconstruction of obstacles immersed in an incompressible fluid, Inverse Problems and Imaging, Vol 1 (2007), 63-76.
  • (with Gunther Uhlmann), Complex spherical waves for the elasticity system and probing of inclusions, SIAM J. Math. Anal., Vol 38 (2007), 1967-1980.
  • (with Ching-Lung Lin and Gen Nakamura), Three spheres inequalities for a two-dimensional elliptic system and its application, J. Differential Equations, Vol 232 (2007), 329-351.
  • (with Biswa Datta and Wen-Wei Lin), Robust partial pole assignment for vibrating systems with aerodynamic effects, IEEE Transactions on Automatic Control, Vol 51, Issue 12 (2006), 1979-1984.
  • (with Horst Heck), Stability estimates for the inverse boundary value problem by partial Cauchy data, Inverse Problems, Vol 22 (2006), 1787-1796.
  • (with Gen Nakamura and Gunther Uhlmann), Oscillating-decaying solutions for elliptic systems, Contemporary Mathematics (Inverse Problems, Multi-Scale Analysis, and Effective Medium Theory), AMS, Vol. 408 (2006), 219-230.
  • (with Victor Isakov and Masahiro Yamamoto), Uniqueness and stability of determining the residual stress by one measurement, Comm. PDE., Vol 32 (2007), 833-848.
  • (with Gen Nakamura), Unique continuation for the two-dimensional anisotropic elasticity system and its applications to inverse problems, Transactions of AMS, Vol. 358 (2006), 2837-2853.
  • (with Wen-Wei Lin), Partial pole assignment for the quadratic pencil by output feedback control with feedback designs, Numer. Linear Algebra Appl, Vol. 12 (2005), 967-979.
  • (with Gen Nakamura and Gunther Uhlmann), Reconstruction of cracks in an inhomogeneous anisotropic medium using point sources, Advances in Appl. Math., Vol. 34 (2005), 591-615.
  • (with Gen Nakamura and Gunther Uhlmann), Oscillating-decaying solutions, Runge approximation property for the anisotropic elasticity system and their applications to inverse problems, J. Math. Pures Appl., Vol. 84 (2005), 21-54.
  • (with Ching-Lung Lin), Strong unique continuation for the Lame system with Lipschitz coefficients, Math. Ann., Vol. 331 (2005), 611-629.
  • (with Gen Nakamura and Gunther Uhlmann), Unique continuation property for elliptic systems and crack determination in anisotropic elasticity, Contemporary Mathematics (Partial Differential Equations and Inverse Problems), AMS, Vol. 362 (2004), 321-338.
  • (with Gen Nakamura), The limiting absorption principle for the two-dimensional inhomogeneous anisotropic elasticity system, Transactions of AMS, Vol. 358 (2006), 147-165.
  • (with So-Hsiang Chou, Yin-Chou Chen and Wen-Wei Lin), Pole assignment for a vibrating system with aerodynamic effect, SIAM J. Control Optim., Vol. 42 (2003), 2116-2129.
  • (with Biswa Datta and Wen-Wei Lin), Robust and minimum gain partial pole assignment for a third order system, Proceedings of IEEE Conference on Decision and Control 2003, Maui, Hawaii, Dec. 2003, 2358-2363.
  • (with Gen Nakamura and Gunther Uhlmann), Reconstruction of cracks in an anisotropic elastic medium, J. Math. Pures Appl., Vol. 82 (2003), 1251-1276.
  • (with Ching-Lung Lin), Uniqueness in inverse problems for an elasticity system with residual stress, Inverse Problems, Vol. 19 (2003), 807-820.
  • (with Victor Isakov and Gen Nakamura), Uniqueness and stability in the Cauchy problem for the elasticity system with residual stress, Contemporary Mathematics, Vol. 333 (2003), 99-113, AMS.
  • (with Wen-Wei Lin), Partial pole assignment for the vibrating system with aerodynamic effect, Numer. Linear Algebra. Appl., Vol. 11 (2004), 41-58.
  • (with Gunther Uhlmann), Boundary determination of a Riemannian metric by the localized boundary distance function, Advances in Appl. Math., Vol. 31 (2003), 379-387.
  • (with Gen Nakamura), Unique continuation for an elasticity system with residual stress and its applications, SIAM J. Math. Anal., Vol. 35 (2003), 304-317.
  • (with Gen Nakamura), Construction of oscillating-decaying solutions for anisotropic elasticity systems, The Chinese Journal of Mechanics, Series A. A special issue dedicated to the Seventieth Birthday of Professor Thomas Chi Tsai Ting, Vol. 19 (2003), 119-125.
  • Inverse backscattering in even dimensions, Math. Zeit., Vol. 239 (2002), 365-379.
  • A bistatic inverse scattering problem for electromagnetic waves, J. Math. Phys., Vol. 41 (2000), 1966-1978.
  • Inverse backscattering for the elastic wave equations, Comm. PDE, Vol. 25 (2000), 507-540.
  • Stability estimates of an inverse problem for the stationary transport equation, Ann. Inst. H. Poincare (Physique Theorique), Vol. 70 (1999), 473-495.
  • Stability for the reconstruction of a Riemannian metric by boundary measurements, Inverse Problems, Vol. 15 (1999), 1177-1192.
  • On the relation between singularities of coefficients and singularities of reflected waves in the Lame system, Inverse Problems, Vol. 14 (1998), 733-743.
  • Inverse backscattering problem for Maxwell's equations, Math. Meth. Appl. Sci., Vol. 21 (1998), 1441-1465.
  • Stability estimate for an inverse acoustic backscattering problem, Inverse Problems, Vol. 14 (1998), 197-207.
  • Inverse backscattering problem for the acoustic equation in even dimensions, J. Math. Anal. Appl., Vol. 220 (1998), 676-696.